MathSciNet Relay Station
MathSciNet bibliographic data
MR1926886 53C50 (53C20 53C22)
Gutiérrez, Manuel; Palomo, Francisco J.; Romero, Alfonso A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4505–4523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement